# SDR UPS02438269

- Difficulty date: April 15, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,255 hours, 21,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - LT SIDE STA 1000 BULKHEAD AFT FACE ATTACH WEB O/B CORNER FOUND CORROSION AT S38L JUST BELOW DRAG SPLICE FITTING.  CORROSION REMOVED IAW SRM 51-10-01, BLEND OUT NOT WITHIN SRM 53-10-01 LIMITS.  BS 100 LT BULKHEAD WEB S-38L JUST BELOW DRAG SPLICE FITTING REPAIRED AS PER RS R-53-23-34786.
